|Publisher DOI:||10.1016/j.jfa.2015.12.018||arXiv ID:||1408.2113v2||Title:||Expansion of the almost sure spectrum in the weak disorder regime||Language:||English||Authors:||Borisov, Denis
|Keywords:||Almost sure spectrum; Expansion of the spectrum; Weak disorder; Mathematical Physics; Mathematical Physics; Mathematics - Mathematical Physics||Issue Date:||1-Mar-2016||Source:||Journal of Functional Analysis 270 (5): 1684-1718 (2016-03-01)||Abstract (english):||
The spectrum of random ergodic Schrödinger-type operators is almost surely a deterministic subset of the real line. The random operator can be considered as a perturbation of a periodic one. As soon as the disorder is switched on via a global coupling constant, the spectrum expands. We estimate how much the spectrum expands at its bottom for operators on ℓ²(ℤᵈ).
|URI:||http://hdl.handle.net/11420/6199||ISSN:||0022-1236||Journal:||Journal of functional analysis||Institute:||Mathematik E-10||Document Type:||Article|
|Appears in Collections:||Publications without fulltext|
Show full item record
checked on Feb 6, 2023
checked on Jun 30, 2022
Add Files to Item
Note about this record
Cite this record
Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.